Wellbutrin Stomach Pains, Xanex, Sleep at Night, Social Interaction, Twinges
i started on 150 ex and got put up to 300 ex once a day. I also was prescribed xanex for anxiety. i have been on the medicine for three months now, and with the last 2 weeks im logging maybe 3 hours of sleep at night. i have no fatigue or even feel ... more »
i started on 150 ex and got put up to 300 ex once a day. I also was prescribed xanex for anxiety. i have been on the medicine for three months now, and with the last 2 weeks im logging maybe 3 hours of sleep at night. i have no fatigue or even feel tired. my healthcare is no care its a free clinic. the doctor dont really listen to begin with. but i do need the wellbutrin it has helped substantialy. The xanex use to make me tired but no longer has that effect and i dont want to abuse my xanex because i honestly need it through the day, but i feel as if i take more at night time it well help me sleep but can not do that. i have always had a problem sleeping to begin with i cant sit still for more than 30 seconds. im very shakey naturally and its getting worse. my lower back is having twinges and my left arm twitches a lot. those are not new but seems to be worse since the start on wellbutrin. Any advice would be helpful. I dont drink pop much cause a previous ulcer. my sleeping habits if i had a choice could be very routine i just dont sleep. im currently in college and am having a hard time with social interaction to where 5 years ago i could talk to anyone. what should i do? also a new development is stomach pains. really bad. like it was when my ulcer was in full swing. and headaches to where before i NEVER had headaches truly a blessing.. ouch.